# SDR UALA2010051001581

- Difficulty date: May 10, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 50,594 hours, 7,242 cycles
- Engine: Pwa PW4090
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FQIS INOPERATIVE.  REPLACED LT TANK UNITS 17,18 AND 19.
